# SDR SWAA2022101359129

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N8770Q
- Make and model: Boeing 737-8
- Aircraft serial: 67517
- Aircraft time: 96 hours, 41 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY LIGHT BEHIND LH FLAP REQUIRES MEL DUE TO INSTALLATION OF TEMP REPAIR. REF EA 22-153-03025. OK TO CONTINUE PER MEL 33-51-02 SP1 MDDR 96359;   INSTALLED L/H EMERGENCY SLIDE LIGHT BEHIND LH FLAP AND PERFORMED GOOD TEST OF LIGHT ASSEMBLY IAW AMM 33-51-04-960-802. COMPLIED WITH SP-1.
